Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Discrete function")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 567

  • Page / 23
Export

Selection :

  • and

The addition of fields on different meshesFARRELL, P. E.Journal of computational physics (Print). 2011, Vol 230, Num 9, pp 3265-3269, issn 0021-9991, 5 p.Article

Geometrical approach to the discrete Wigner function in prime power dimensionsKLIMOV, A. B; MUNOZ, C; ROMERO, J. L et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 46, pp 14471-14497, issn 0305-4470, 27 p.Article

Derivation of Fourier transform of discrete series from z-transformISHII, R.Electronics Letters. 1990, Vol 26, Num 23, pp 1938-1939, issn 0013-5194Article

On the 3x+1 problemKUTTLER, J. R.Advances in applied mathematics (Print). 1994, Vol 15, Num 2, pp 183-185, issn 0196-8858Article

A technique for the analysis of two-dimensional data: application to OI 5577 Å airflowELPHINSTONE, R; MURPHREE, J. S; COGGER, L. L et al.Journal of atmospheric and terrestrial physics. 1986, Vol 48, Num 3, pp 213-220, issn 0021-9169Article

On the effective seismic input for non-linear soil-structure interaction systems = Sur l'entrée sismique effective pour des systèmes non linéaires d'interaction sol-structureBIELAK, J; CHRISTIANO, P.Earthquake engineering & structural dynamics. 1984, Vol 12, Num 1, pp 107-119, issn 0098-8847Article

On multistate system analysisXUE JANAN.IEEE transactions on reliability. 1985, Vol 34, Num 4, pp 329-337, issn 0018-9529Article

The spectral approximation of bicubic splines on the sphereDIERCKX, P.SIAM journal on scientific and statistical computing. 1986, Vol 7, Num 2, pp 611-623, issn 0196-5204Article

Discrete Morse functions for graph configuration spacesSAWICKI, A.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 50, issn 1751-8113, 505202.1-505202.25Article

The regular space models in discrete kinetic theoryCABANNES, H.Mechanics research communications. 1985, Vol 12, Num 5, pp 289-294, issn 0093-6413Article

Split-radix FHT algorithm for real-symmetric dataANUPINDI, N; PRABHU, K. M. M.Electronics Letters. 1990, Vol 26, Num 23, pp 1973-1975, issn 0013-5194Article

The discrete logarithm problem on elliptic curves of trace oneSMART, N. P.Journal of cryptology. 1999, Vol 12, Num 3, pp 193-196, issn 0933-2790Article

Bivariate sequencesTEUGELS, J. L.Bulletin de la Société mathématique de Belgique. Série B. 1990, Vol 42, Num 1, pp 1-30, issn 0771-1158, 30 p.Article

Dynamic response of axially loaded piled foundations = Réponse dynamique de fondations sur pieux chargées axialementCHOW, Y. K.International conference on numerical methods in geomechanics. 1985, pp 1485-1492Conference Paper

Allowed wavevectors under the application of incommensurate periodic boundary conditionsBOYKIN, Timothy B; KHARCHE, Neerav; KLIMECK, Gerhard et al.European journal of physics. 2006, Vol 27, Num 1, pp 5-10, issn 0143-0807, 6 p.Article

On discrete minimax problems in R using interval arithmeticWOLFE, M. A.Reliable computing. 1999, Vol 5, Num 4, pp 371-383, issn 1385-3139Article

A note on the discrete Lyapunov function...'ARINO, O.Journal of differential equations (Print). 1993, Vol 104, Num 1, pp 169-181, issn 0022-0396Article

Discrete Wigner function by symmetric informationally complete positive operator valued measureBAR-ON, T.Journal of mathematical physics. 2009, Vol 50, Num 7, issn 0022-2488, 072106.1-072106.6Article

On the fourier tails of bounded functions over the discrete cubeDINUR, Irit; FRIEDAUT, Ehud; KINDLER, Guy et al.Annual ACM symposium on theory of computing. 2006, pp 437-446, isbn 1-59593-134-1, 1Vol, 10 p.Conference Paper

Relations between the continuous and the discrete lotka power functionEGGHE, L.Journal of the American Society for Information Science and Technology (Print). 2005, Vol 56, Num 7, pp 664-668, issn 1532-2882, 5 p.Article

An endpoint estimate for the discrete spherical maximal functionIONESCU, Alexandru D.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 5, pp 1411-1417, issn 0002-9939, 7 p.Article

Sharp discrete inequalities in n independent variablesAGARWAL, R. P; PANG, P. Y. H.Applied mathematics and computation. 1995, Vol 72, Num 2-3, pp 97-112, issn 0096-3003Article

On the systems of discrete inequalities of Gronwall typePOPENDA, J.Journal of mathematical analysis and applications. 1994, Vol 183, Num 3, pp 663-669, issn 0022-247XArticle

Spanning subgraphs of a hypercube IV: rooted treesHARARY, F; LEWINTER, M.Mathematical and computer modelling. 1993, Vol 17, Num 11, pp 85-88, issn 0895-7177Article

The variance of the discrete frequency transmission function of a reverberant roomaDAVY, John L.The Journal of the Acoustical Society of America. 2009, Vol 126, Num 3, pp 1199-1206, issn 0001-4966, 8 p.Article

  • Page / 23